# SDR N6WA20100101

- Difficulty date: January 3, 2010
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N151GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10216
- Aircraft time: 11,930 hours, 8,424 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, RAISED GEAR HANDLE, MASTER CAUTION LT WINDOW HEAT CAME ON, FOLLOWED BY MASTER WARNING GEAR DISAGREE.  QRH AND RETURNED TO THE FIELD.  CLEANED AND CHECKED PROX SENSOR ADJUSTMENT FOUND TO BE WITHIN LIMITS.  PERFORMED NUMEROUS GEAR SWING IAW AMM 32-32-00. PERFORMED OPS CHK ON LT WINDSHIELD HEAT IAW AMM 30-41-06 OPS CHK GOOD AT THIS TIME.
